Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Sinus pain, fluid in ears, Amoxicillin

I just finished taking amoxicillin and still have sinus pressure and pain. How long does it usually take to feel better? I was prescribed amoxicillin for fluid in my ears after steroids didn t help and got sick with a cold and sinus infection as soon as i was done with the steroids. Dont know what else i can do.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
ENT Specialist 's  Response
WELCOME TO HCM.
ITS NOT UNCOMMON TO GET EARS AFFECTED WITH SINUS INFECTION. U NEED TO TAKE AN ANTIBIOTIC AND AN ANTIALLERGIC TAB ALONG WITH DECONGESTANT NASAL DROPS. TAKE STEAM INHALATION ALONG WITH. U WILL FEEL BETTER.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor